# SDR REXA201000116

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 17,644 hours, 15,406 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386753
- Condition: Corroded
- Location: E&E Bay Door
- Part time: 17,644 hours, 15,406 cycles
- Component: Door, Bombdr
- Component part number: 601R3834683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON AVIONICS DOOR, SEAL RETAINERS.  REMOVED AND REPLACED AVIONICS DOOR SEAL RETAINERS IAW CRJ-200 SRM 51-42-06.  PART NUMBERS REPLACED: CC670-38675-3, CC670-38662-5, CC670-38663-5, CC67038674-3.
